# SDR SWAA2015062241049

- Difficulty date: May 27, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 42,620 hours, 24,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6517853
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOORBEAM CRACKED AT NOSE LOWER COMPARTMENT BS 185, LBL 5.7.  REPAIRED BEAM IAW EA.
